1. Home
  2. Clinical Topics
  3. New warnings for codeine, tramadol use in children and nursing mothers
Clinical TopicsDrugs and DevicesNewsPediatricsWeb Exclusives

New warnings for codeine, tramadol use in children and nursing mothers

Share

On April 20, the U.S. Food and Drug Administration (FDA) announced that it is requiring a series of changes to labeling for codeine and tramadol to protect children and nursing mothers from harm. Read more

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts